# SDR IPXA2022081685328

- Difficulty date: August 5, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 82,428 hours, 15,984 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB39546
- Condition: Cracked
- Location: Rh Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CRH WING L/E FORMER STRAP DOUBLER CRACK JUST O/B OF #10 SLAT TRACK.REMOVED,FABRICATED AND INSTALLED CRACKED STRAP DOUBLER IAW DWG ARB3954 AND SRM 51-33-01 (MINOR).
